Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 47, NWS Cleveland, OH

October 20, 2011

NWS Cleveland, OH issued this small craft advisory at Oct 20, 2011, 5:24 AM EDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Oct 20, 2011, 5:24 AM EDT (09:24 UTC)
Expired
Oct 21, 2011, 9:51 PM EDT
In force
40 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

037 
WHUS71 KCLE 200924
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
524 AM EDT THU OCT 20 2011

LEZ142>149-201730-
/O.NEW.KCLE.SC.Y.0047.111020T0924Z-111021T1200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
524 AM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. 


* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED
  TODAY WITH WAVES 3 TO 5 FEET. WEST WINDS NEAR 30 KNOTS ARE
  EXPECTED TONIGHT WITH WAVES OF 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

GARNET
7 follow-up statements
134 
WHUS71 KCLE 201344
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
944 AM EDT THU OCT 20 2011

LEZ142>149-202145-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-111021T1200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
944 AM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* WINDS AND WAVES: SOUTH-SOUTHWEST WINDS OF 15 TO 25 KNOTS ARE
  EXPECTED TODAY WITH WAVES 2 TO 4 FEET. WEST WINDS NEAR 30 KNOTS
  ARE EXPECTED TONIGHT WITH WAVES BUILDING 6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
037 
WHUS71 KCLE 201934
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
334 PM EDT THU OCT 20 2011

LEZ142>149-210345-
/O.EXT.KCLE.SC.Y.0047.000000T0000Z-111021T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
334 PM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT FRIDAY. 

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS ARE EXPECTED TONIGHT
  WITH WAVES BUILDING TO 6 TO 10 FEET. WINDS AND WAVES WILL BEGIN
  TO DIMINISH AND SUBSIDE FRIDAY...ALTHOUGH THEY WILL LIKELY
  STILL BE ABOVE SMALL CRAFT CRITERIA THROUGH FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

OUDEMAN
070 
WHUS71 KCLE 210326
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1126 PM EDT THU OCT 20 2011

LEZ142>149-211130-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-111021T2000Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1126 PM EDT THU OCT 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT FRIDAY. 

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS ARE EXPECTED TONIGHT 
  WITH WAVES BUILDING TO 6 TO 10 FEET. WINDS AND WAVES WILL 
  BEGIN TO DIMINISH AND SUBSIDE FRIDAY...ALTHOUGH THEY WILL 
  LIKELY STILL BE ABOVE SMALL CRAFT CRITERIA THROUGH FRIDAY 
  NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
611 
WHUS71 KCLE 210835
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
435 AM EDT FRI OCT 21 2011

LEZ142>149-211645-
/O.EXT.KCLE.SC.Y.0047.000000T0000Z-111022T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
435 AM EDT FRI OCT 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
SATURDAY. 

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS ARE EXPECTED TO SLOWLY
  DIMINISH TODAY AND TONIGHT. WAVES 6 TO 10 FEET WILL GRADUALLY
  DIMINISH THIS AFTERNOON AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
555 
WHUS71 KCLE 211314
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
914 AM EDT FRI OCT 21 2011

LEZ142>149-212115-
/O.CON.KCLE.SC.Y.0047.000000T0000Z-111022T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
914 AM EDT FRI OCT 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY.

* WINDS AND WAVES: WEST WINDS TO 30 KNOTS ARE EXPECTED TO SLOWLY
  DIMINISH TODAY AND TONIGHT. WAVES 6 TO 11 FEET WILL GRADUALLY
  DIMINISH THIS AFTERNOON AND TONIGHT AND SHOULD BE BELOW SMALL
  CRAFT CRITERIA BY LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
634 
WHUS71 KCLE 211913
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
313 PM EDT FRI OCT 21 2011

LEZ146>149-220315-
/O.EXT.KCLE.SC.Y.0047.000000T0000Z-111022T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
313 PM EDT FRI OCT 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT
SATURDAY. 

* WINDS AND WAVES: WEST WINDS 15 TO 25 KNOTS ARE EXPECTED TO
  DIMINISH TO 5 TO 15 KNOTS BY DAYBREAK SATURDAY. WAVES OF 5 TO 8
  FEET SHOULD SUBSIDE TO 2 TO 4 FEET BY LATE SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-220200-
/O.EXT.KCLE.SC.Y.0047.000000T0000Z-111022T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
313 PM EDT FRI OCT 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH TO 5
  TO 10 KNOTS BY LATE EVENING. WAVES OF 3 TO 5 FEET WILL SUBSIDE
  TO 2 TO 4 FEET BY LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
582 
WHUS71 KCLE 220151
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
951 PM EDT FRI OCT 21 2011

LEZ146>149-221000-
/O.CAN.KCLE.SC.Y.0047.000000T0000Z-111022T1400Z/
/O.NEW.KCLE.SC.Y.0048.111022T0200Z-111022T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
951 PM EDT FRI OCT 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT SATURDAY. 

* WINDS AND WAVES: WEST WINDS 10 TO 20 KNOTS WILL DIMINISH TO 5 TO
  15 KNOTS BY SUNRISE. WAVES OF 3 TO 5 FEET SHOULD SUBSIDE TO 2
  TO 4 FEET BY LATE SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-220300-
/O.CAN.KCLE.SC.Y.0047.000000T0000Z-111022T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
951 PM EDT FRI OCT 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 3:09 AM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Oct 20, 3:09 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
309 AM EDT THU OCT 20 2011

.SYNOPSIS...
LOW PRESSURE OVER NORTHERN OHIO WILL MOVE NORTHEAST TODAY AND
REACH QUEBEC TONIGHT. HIGH PRESSURE OVER THE LOWER MISSISSIPPI
VALLEY WILL BUILD ACROSS OHIO SATURDAY AND EARLY SUNDAY.

&&

.NEAR TERM /THROUGH TODAY/...
WILL ALLOW THE FLOOD ADVISORY TO EXPIRE SINCE THERE HAVE BEEN
SEVERAL HOURS WITH NO RAIN. THE SOLID RAIN SHIELD IS HOWEVER JUST TO
THE WEST ACROSS INDIANA AND EXTREME WESTERN OHIO. DO EXPECT THIS
TO EVENTUALLY RETURN TO THE AREA...MOVING IN FROM THE SOUTHWEST AS
THE SYSTEM SLOWLY MOVES NORTHEAST. AS THE LOW WEAKENS AND PULLS
OUT HOWEVER EXPECTING THE INTENSITY TO DECREASE AND THE AREAL
EXTENT OF THE PRECIP TO SHRINK. WILL HAVE CAP POPS KCLE AND POINTS
WEST.  WILL BE CLOSE TO GUIDANCE ELSEWHERE.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
THIS EVENING THE LOW WILL BE MOVING SLOWLY NORTHEAST ACROSS
ONTARIO...EVENTUALLY REACHING QUEBEC BY 06Z FRIDAY. AIRMASS WILL
REMAIN MOIST THROUGH THE OVERNIGHT HOURS ALTHOUGH FORCING WILL
BECOME WEAK AS THE LOW MOVES OFF. WILL HAVE LIKELY POPS ACROSS
THE EASTERN PORTION OF THE AREA AND CHANCE POPS WEST. NORTHWEST
FLOW WILL CONTINUE ACROSS THE AREA EVENTUALLY DROPPING 850MB TEMPS
TO -2C ACROSS THE AREA BY FRIDAY MORNING. MOISTURE WILL CONTINUE
TO DECREASE FRIDAY AND FRIDAY NIGHT ALTHOUGH WITH THE COLD AIR
OVER THE LAKE AND SYNOPTIC MOISTURE REMAINING IN THE NORTHEAST
WILL CONTINUE WITH CHANCE POPS BOTH FRIDAY AND FRIDAY NIGHT. DRY
ELSEWHERE. BY SATURDAY MORNING HIGH PRESSURE WILL BEGIN TO POKE
INTO THE AREA FROM THE SOUTHWEST AND SKIES WILL BE CLEAR TO PC
MOST PLACES EXCEPT IN THE NORTHEAST. BELIEVE TEMPS WILL BE ABLE TO
DROP INTO THE 30S SO WILL HAVE AREAS OF FROST IN THE FORECAST AWAY
FROM THE LAKE. SATURDAY AND EARLY SUNDAY THE HIGH WILL MOVE ACROSS THE
AREA. COULD SEE MORE FROST SUNDAY MORNING. SUNDAY AFTERNOON
EXPECTING CLOUDS TO INCREASE FROM THE WEST AS A COLD FRONT
APPROACHES. THE FRONT WILL CROSS THE AREA SUNDAY NIGHT SO WILL
CONTINUE WITH CHANCE POPS. EXPECT A COOL WEEKEND WITH HIGHS
GENERALLY IN THE 50S AND LOWS IN THE 30S. SUNDAY HIGHS SHOULD GET
BACK CLOSE TO 60. BEST CHANCE FOR RAIN TONIGHT AND AGAIN SUNDAY
NIGHT.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
A SERIES OF SHORT WAVES IN A FAST ZONAL FLOW WILL MOVE OVER THE
FORECAST AREA THROUGH THE EXTENDED PERIOD.  THE 00Z GFS SHOWS A FEW
WEAK LOW PRESSURE AREAS AND ASSOCIATED COLD FRONTS MOVING ACROSS THE
FORECAST AREA DURING THE WEEK.  THE FIRST WILL MOVE THROUGH THE
REGION EARLY MONDAY AND THE SECOND TUESDAY THROUGH WEDNESDAY.  THIS
UNSETTLED PATTERN WILL KEEP SCATTERED SHOWERS OVER THE FORECAST AREA
FOR MOST OF THE WEEK.  I WILL KEEP WITH THE CURRENT FORECAST TREND
AND KEEP LOW CHANCE POPS THROUGH MOST OF THE FORECAST PERIOD.  NO
SIGNIFICANT ADJUSTMENTS TO TEMPERATURES.

&&

.AVIATION /07Z THURSDAY THROUGH MONDAY/...
SURFACE LOW IS OVER NORTHWEST/NORTH CENTRAL OHIO EARLY THIS
MORNING. A SOUTH WIND ON THE EAST SIDE OF THE LOW IS ESTABLISHING
ITSELF OVER MOST OF THE TAF LOCATIONS. THE EXCEPTION BEING TOL
WHERE A NORTH WIND IS NOTED. THE SOUTHERLY FLOW ON THE EAST SIDE
OF THE SYSTEM HAS BROUGHT RELATIVELY DRIER AIR OVER MOST OF THE
TAF LOCATIONS EARLY THIS MORNING ALLOWING CEILINGS TO RISE TO MVFR
CONDITIONS. A FEW LOCATIONS OVER NORTHWEST AND NORTH CENTRAL OHIO
MAINTAIN IFR CONDITIONS. MVFR CLOUDS WILL CONTINUE FOR THE NEXT
FEW HOURS OVER THE EASTERN TAF LOCATIONS. EVENTUALLY A SOUTHWEST
FLOW WILL DEVELOP AND THE LOW WILL BEGIN TO LIFT NORTHEAST. AS
THIS HAPPENS...THE IFR CONDITIONS CURRENTLY OVER NORTHWEST OHIO
AND INDIANA WILL SPREAD EAST. IFR CONDITIONS ARE EXPECTED FROM
AROUND DAYBREAK THROUGH THE MORNING AND EARLY AFTERNOON FOR MOST
TAF LOCATIONS. CEILINGS WILL SLOWLY LIFT IN THE WEST LATE THIS
AFTERNOON.

OUTLOOK...NON-VFR CONDITIONS CONTINUING THROUGH THURSDAY. NON-
VFR WILL LINGER ACROSS NE OH/NW PA FOR FRI INTO SAT. NON-VFR
CONDITIONS MAY REDEVELOP SUNDAY NIGHT OR MONDAY WITH A FEW
SHOWERS.

&&

.MARINE...
SURFACE LOW PRESSURE SYSTEM  IS NEARLY STATIONARY OVER THE WESTERN
BASIN OF LAKE ERIE.  THIS WILL ALLOW A SOUTHERLY FLOW OVER MOST OF
THE LAKE EARLY THIS MORNING.  THE EXCEPTION WILL BE THE FAR WESTERN
END WHERE THERE IS A NORTHERLY FLOW AND THE FAR EASTERN ENDS OF THE
LAKE WHERE THERE IS A NORTHEAST FLOW.  THE FORECAST ON THE LAKE
TODAY IS DIFFICULT DUE TO THE CLOSE PROXIMITY OF THE SURFACE LOW.
THIS SYSTEM IS FORECAST TO SLOWLY MOVE TO THE NORTHEAST THIS
AFTERNOON AND THEN EXIT THE REGION TONIGHT.  AS THE SYSTEM
LIFTS...THE FLOW WILL BECOME MORE SOUTHWESTERLY.  CURRENT WINDS ARE
ABOVE SMALL CRAFT CRITERIA.  THE LAKE MAY RECEIVE A SHORT BREAK FROM
SMALL CRAFT CRITERIA THIS AFTERNOON AS THE SURFACE LOW MOVES OVER
THE LAKE AND THE WINDS WILL REMAIN RELATIVELY LIGHT.  AS THE LOW
EXITS THE REGION THIS EVENING SOUTHWEST WINDS WILL INCREASE ABOVE
SMALL CRAFT CRITERIA.  I WILL LEAVE A SMALL CRAFT ADVISORY IN EFFECT
FOR ALL NEAR SHORE AREAS TODAY THROUGH FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR LEZ142>149.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...GARNET
AVIATION...GARNET
MARINE...GARNET
Hazardous weather outlook, Oct 19, 9:52 AM EDT, 19 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
952 AM EDT WED OCT 19 2011

OHZ003-006>011-017>020-027>031-036>038-047-201400-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW-
HOLMES-KNOX-
952 AM EDT WED OCT 19 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ012>014-021>023-032-033-089-PAZ001>003-201400-
LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
952 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-201400-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
952 AM EDT WED OCT 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 8:29 PM EDTAreal Flood AdvisoryCLEAshland, Crawford, Erie, Hancock, Holmes, Huron and 12 more6 hr
Oct 19, 9:25 PM EDTRiver Flood WarningCLELorain41 hr
Oct 19, 11:14 PM EDTRiver Flood WarningCLELake7 hr
Oct 20, 12:40 AM EDTRiver Flood WarningCLECuyahoga10 hr
Oct 20, 12:57 AM EDTRiver Flood WarningCLEHancock28 hr
Oct 20, 7:29 AM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood60 hr
Oct 20, 7:29 AM EDTRiver Flood WarningCLEMarion52 hr
Oct 20, 9:33 AM EDTAreal Flood AdvisoryCLEHancock, Wood6 hr
Oct 20, 10:16 AM EDTRiver Flood WarningCLEHancock36 hr
Oct 20, 1:02 PM EDTRiver Flood WarningCLETrumbull25 hr

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.